MathSciNet Relay Station
MathSciNet bibliographic data
MR2728564 49J40 (47J20 47J25)
Alimohammady, M.; Balooee, J.; Cho, Y. J.; Roohi, M. Iterative algorithms for a new class of extended general nonconvex set-valued variational inequalities. Nonlinear Anal. 73 (2010), no. 12, 3907–3923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement